MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TCDS0301-XTW
Medical Device Problem Codes Difficult to Remove (1528); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Myocardial Infarction (1969); Cardiac Tamponade (2226); Pericardial Effusion (3271); Unspecified Tissue Injury (4559); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that a triclip procedure was performed to treat severe tricuspid regurgitation (tr).A triclip xtw was inserted and advanced to tricuspid valve.However, it while in the right atrium (ra), it was observed that the clip became caught underneath the tricuspid valve apparatus.Therefore, the clip was retraced in the right atrium and re-sheathed.However, when the cds was pulled into the inferior vena cava, a large pericardial effusion with tamponade developed.The clip was removed from the patient, and the procedure was discontinued.However, the patient died.An autopsy was performed and revealed myocardial abrasions, a torn chordae tendinea where the cds was entangled, and large tear of the right atrial wall extending into the inferior vena cava.The autopsy had a finding of focal thickening of anterior tricuspid leaflet.The cause of death was due to an intraoperative tear of the heart and vena cava.No additional information was provided.
 
Additional Manufacturer Narrative
Subsequent to the initial report submission, this event was reassessed and determined to be a duplicate of complaint (b)(4), (mdr ref #: 2135147-2025-07390).As a result, this report, (b)(4) (mdr ref #: 2135147-2025-07645), should be retracted.All current and future information related to this event will be documented under mdr ref #: 2135147-2025-07390.Please reference (b)(4), (mdr ref #: 2135147-2025-07390) for all current and future information.
 
Event or Problem Description
N/a.

Brand Name
TRICLIP G4 SYSTEM
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23883017
Report Number2135147-2025-07645
Device Sequence Number4671824
Product Code NPS
UDI-Device Identifier05415067047755
UDI-Public(01)05415067047755(17)260820(10)50820R1083
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Model NumberTCDS0301-XTW
Device Catalogue NumberTCDS0301-XTW
Device Lot Number50820R1083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRICLIP STEERABLE GUIDE CATHETER.
Outcome Attributed to Adverse Event Death;
Patient SexUnknown